# SDR CALA2016020800091

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 68,142 hours, 17,463 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STATION 1640, APPROX LBL 5, CORRODED AROUND FASTENER HOLD ON BOTTOM SIDE.  BLENDED DAMAGED AREA & INSTALLED ANGLE REPAIR IAW SRM 53-00-51 REPAIR 11.
